# SDR ASOA04248

- Difficulty date: March 28, 2004
- Submitted: May 25, 2004
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Part number: 601R3198067
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION IN DFW, THE PASSENGER DOOR BOTTOM STEP WAS FOUND CRACKED.  MAINTENANCE REMOVED AND REPLACED THE PASSENGER DOOR BOTTOM STEP.  OPS CHECK GOOD.  ARICRAFT OK FOR SERVICE.  (M)
